# SDR IPXA11168897

- Difficulty date: August 14, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 8,902 hours, 5,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, DEFERRED ITEM D-459027 - RT FUSELAGE SKIN INTERIM BLEND REPAIR ACCOMPLISHED 5" AFT OF FR38.2, S47R.  REPAIRED RT FUSELAGE SKIN 5" AFT OF FR 38.2, S47R IAW SRM 53-10-12 P.B. 201, FIG 208, SHEET 2 AND PARA 11, REV 20.
